# SDR DALA2016111508833

- Difficulty date: October 8, 2015
- Submitted: November 16, 2016
- Operation: Air carrier
- Aircraft: N940DL
- Make and model: Doug MD-88
- Aircraft serial: 49813
- Aircraft time: 72,415 hours, 53,816 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 584-590
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SPLICE REPAIR DOUBLER BETWEEN BS 584 - 590, LONGERONS 29 - 30R MID CARGO BAY.  THE REPAIR SPLICE WAS REPLACED.
